图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v29.i1.50
pages 40-43

Singularly Perturbed Control with Delay Problem

Vitaliy P. Zholtikov
Odessa National I.I. Mechnikov University
Vladislav V. Efendiev
European University, Uman

ABSTRACT

A singularly perturbed parametric control problem with a constant delay is considered. A high-order asymptotic approximation of a solution to the initial-value problem is constructed with the help of the A. B. Vasil'eva theorem. Estimates of trajectories and the solution functional of the initial-value problem as well as the asymptotic approximation of the solution are proved.

REFERENCES

  1. Vasil'eva, A. B. and Butuzov, V. F., Asimptoticheskie metody v teorii singulyarnykh vozmuchshenii (Asymptotic Methods in the Theory of Singular Perturbations).

  2. Zheltikov, V. P. and Efendiev, V. V., Asymptotic Solution of the Optimal Control Problem of Systems of the Standard Form with Delay.

  3. Plotnikov, V. A., Metod usredneniya v zadachakh upravleniya (Averaging Method in Control Problems).

  4. Shashina, M. K., Some Problems for Singularly-Perturbed Problems With Delayed Argument, In: Trudy po Teorii Differentsial'nykh Uravnenii s Otklonyayushchimisya argumentami (Problems of the Theory of Differential Equations with Divergent Arguments).


Articles with similar content:

Synthesis of Bang-Bang Controls in an Analytic Form in Solution of an Optimization Terminal Problem
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Alexander A. Litvin
Differential and Integral Form of Kalman Filter in Problems of Identification of Statistical Characteristics of Dynamic Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Mikhail Z. Zgurowsky, Vladimir N. Podladchikov
Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
Some Conjugate Differential Games of Pursuit
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Alexey A. Chikriy, O. M. Patlanzhoglu
Stabilization of Impulse Dynamical Systems with Finite Aftereffect under the Presence of Markovian Parameters. Part II
Journal of Automation and Information Sciences, Vol.40, 2008, issue 5
Victor I. Musurivskiy, Vladimir K. Yasinskiy, Vladimir S. Korolyuk